# SDR DALA13062763306

- Difficulty date: November 19, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 43,653 hours, 5,772 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Linkage
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO DEPARTURE DUE TO THE INABLITY TO RAISE THE LANDING GEAR DURING CLIMB TO 6000 FT.  NO APPLICABLE QRH PROCEDURES, NO EMERGENCY DECLARED. MAINTENANCE FOUND THE LEFT GEAR SHORTENING MECHANISM LINKAGE BROKEN. COMPLIED WITH ERA 520918-14, REPLACED BELLCRANK, PERFORMED GEARSWING, OPS CHECKED GOOD. 32-31-00-740-801.
